Record number :
1544029
Title of article :
Global exponential robust stability of static interval neural networks with S-type distributed delays
Author/Authors :
Han، نويسنده , , Wei and Kao، نويسنده , , Yonggui and Wang، نويسنده , , Linshan، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
10
From page :
2072
To page :
2081
Abstract :
The authors in [7] obtained the global asymptotical stability for static interval neural networks with S-type distributed delays by using the Razumikhin theorem. The aim of our paper is to investigate the global exponential robust stability by using the Lyapunov functional methods, and we will improve the proof methods more concise. A theorem and a corollary were obtained in which the boundedness, monotonicity and differentiability conditions on the activation functions are not required. So we generalize the results of related literature [7]. As an application, an example to demonstrate our results is given.
Journal title :
Journal of the Franklin Institute
Link To Document :